MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE, YELLOW; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE, YELLOW; MASK, SURGICAL
Catalog Number AT70021
Health Effect - Clinical Codes Bronchitis (1752); Sore Throat (2396)
Date of Event 10/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint was forwarded to plant for investigation.Plant awaiting sample return.Will file follow up medwatch report once plant receives and evaluates sample.
 
Event or Problem Description
Home dialysis patient received masks that he says are dusty/have lots of lint and make him cough/sneeze/get a sore throat.He saw his family physician and was diagnosed with bronchitis, which he states his physician said is due to the masks.He was prescribed antibiotics.He is now using a different mask, apparently without problems.
 
Additional Manufacturer Narrative
This follow up report is based on sample receipt.The lot number was provided, therefore the device history record was reviewed, and  no quality issues were reported.(b)(4) samples were received, and were evaluated for dimensions, folds, foreign particles / fibers on the surface.A sample mask was worn for 45 minutes, and no defects were observed.Based off of the evaluation of the samples, the issue was not confirmed.There is no corrective action at this time, however we will continue to monitor complaints for such issues.All finished goods are made from qualified material that is tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.

Brand Name
MASK, PROCEDURE, YELLOW
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key6086491
Report Number1423537-2016-00057
Device Sequence Number775012
Product Code FXX
UDI-Device Identifier10885380071997
UDI-Public10885380071997
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/14/2021
Device Catalogue NumberAT70021
Device Lot Number16CGH319
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2016
Supplement Report FDA Received Date12/01/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight78